# SDR AWXA9500175

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 10620332
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - FLT 043 - UPON LANDING ROLL OUT, THE STABILIZER TRIMMED FORWARD AND BACKWARD WITH NO INPUT.  MAINTENANCE REMOVED AND REPLACED STABILIZER TRIM ACTUATOR PER AWA TASK CARD R6C27001.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (W)
